# SDR AALA202312038050

- Difficulty date: November 30, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N882BL
- Make and model: Boeing 787-8
- Aircraft serial: 66002
- Aircraft time: 2,824 hours, 334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND F/A FLASHLIGHT NOT TESTING AT SEAT 4R. MAINTENANCE REPLACED BATTERY ON 4R F/A FLASHLIGHT.
